# SDR DALA2024100809839

- Difficulty date: October 5, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,264 hours, 23,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 SEAT 15D LIGHT UNSECURED PER FLIGHT ATTENDANTS. CORRECTIVE ACTION: R/R EMERGENCY ESCAPE PATH LIGHT HOUSING AT SEAT 15D PER B757 AMM 33-51. (6345178)
